# SDR 95UAL900166

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING INOP FROM ROW NR 9 THROUGH NR 16.  REPLACED INVERTER, CHECKS OK.
